Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 165, NWS Wilmington, OH

August 20, 2016Logan County, Union County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Aug 20, 2016, 8:06 PM EDT for Logan County, Union County, Ohio. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2016, 8:06 PM EDT (00:06 UTC)
Expired
Aug 20, 2016, 8:30 PM EDT
In force
24 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Logan County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 109 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.1 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 264 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
264 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
922 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

580 
WUUS51 KILN 210006
SVRILN
OHC091-159-210030-
/O.NEW.KILN.SV.W.0165.160821T0006Z-160821T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
806 PM EDT SAT AUG 20 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN UNION COUNTY IN CENTRAL OHIO...
  SOUTHEASTERN LOGAN COUNTY IN WEST CENTRAL OHIO...

* UNTIL 830 PM EDT.

* AT 805 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEST
  MANSFIELD...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MARYSVILLE...BELLEFONTAINE...WEST MANSFIELD...VALLEY HI...
  ZANESFIELD...SOMERSVILLE...MIDDLEBURG...RAYMOND...NEW JERUSALEM...
  POTTERSBURG...EAST LIBERTY...PICKRELLTOWN...BROADWAY AND BYHALIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 4025 8336 4027 8373 4041 8375 4051 8348
      4051 8336
TIME...MOT...LOC 0005Z 253DEG 25KT 4036 8364 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

HAINES
2 follow-up statements
742 
WWUS51 KILN 210021
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
821 PM EDT SAT AUG 20 2016

OHC091-159-210030-
/O.CON.KILN.SV.W.0165.000000T0000Z-160821T0030Z/
UNION OH-LOGAN OH-
821 PM EDT SAT AUG 20 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHWESTERN UNION COUNTY IN CENTRAL OHIO AND EAST CENTRAL LOGAN
COUNTIES IN WEST CENTRAL OHIO...

AT 820 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WEST
MANSFIELD... MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WEST MANSFIELD...SOMERSVILLE...EAST LIBERTY...RAYMOND...BROADWAY AND
BYHALIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 4028 8336 4030 8361 4044 8365 4051 8348
      4051 8336
TIME...MOT...LOC 0020Z 253DEG 25KT 4039 8350 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

HAINES
124 
WWUS51 KILN 210027
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
827 PM EDT SAT AUG 20 2016

OHC091-159-210037-
/O.EXP.KILN.SV.W.0165.000000T0000Z-160821T0030Z/
UNION OH-LOGAN OH-
827 PM EDT SAT AUG 20 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN UNION COUNTY IN
CENTRAL OHIO AND EAST CENTRAL LOGAN COUNTIES IN WEST CENTRAL OHIO
WILL EXPIRE AT 830 PM EDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS
WEAKENED. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 4028 8336 4030 8361 4044 8365 4051 8348
      4051 8336
TIME...MOT...LOC 0024Z 253DEG 25KT 4039 8350 

$$

HAINES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 3:10 PM EDT, 4 hours 56 minutes earlier.

Area forecast discussion, Aug 20, 3:10 PM EDT, 4 hours 56 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
310 PM EDT SAT AUG 20 2016

.SYNOPSIS...
Warm and humid conditions, along with the threat for showers and
thunderstorms, will persist until a cold front moves through the
area tonight. High pressure will then settle into the Ohio Valley
for the beginning of the week, bringing dry and cooler weather.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
A broad area of showers is currently progressing across the region
with a line of thunderstorms moving towards KIND in association with
a prefrontal trough. The prefrontal trough will push through the
area this evening bringing the line of showers and thunderstorms
with it. As the line enters our western zones high res models are
showing a general weakening trend commencing as daylight is lost.
Still though, GFS and NAM forecast soundings are showing PWATs
rising to near 2.00" with the ILN forecast area in the divergent
side of the trough axis. So even though the line will likely
weaken still am expecting pretty good coverage this evening due to
the anomalously high moisture values and good upper level support.
The LLJ will also strengthen to around 30 kts at this time and
with ML CAPE values still between 500 and 1000 J/kg can't
completely rule out an isolated strong to severe storm. Due to the
mentioned above SPC has the western portion of the forecast area
in a slight risk. The cold front will then move into our far
northwestern zones a couple of hours after midnight. By 6 am the
cold front will be approaching the I-71 corridor.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
Sunday morning the cold front will clear the rest of the CWA
allowing drier air to filter into the area. PWATs are forecasted to
fall to around 0.75" via the NAM and GFS along with dewpoints slowly
falling into the upper 50s by Sunday evening. 850 mb temperatures
Sunday will also fall from around 16 degrees in the morning to
around 11 degrees by the afternoon. 1000/850 mb thicknesses also
fall to around 1400 m. Given the forecasted thicknesses and 850
temperatures have raised high temperatures Sunday slightly. Also
during the day Sunday the upper level trough axis will push into
the area with moderate CAA moving in. Thanks to the steepening
lapse rates high res models are indicating some weak shower
development occurring Sunday afternoon but think any weak shower
development will be north of the CWA. The CAA will also help to
support some winds gusts near 20 kts or so.

Monday morning the trough axis will push east bringing surface high
pressure across our west. As surface high pressure moves in Monday
morning low temperatures will fall into the mid 50s. 850 mb
temperatures remain similar Monday as forecasted for Sunday which
would support another day of high temperatures in the upper 70s to
around 80 degrees. Tuesday morning surface high pressure will be
centered over the PA/WV border bring another morning of cool temperatures.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
Mid level ridging will progress east across the area through the day
on Tuesday. With a dry airmass in place, expect maybe just some
cirrus to start drifting overhead through the afternoon with
high temperatures mainly in the lower 80s.

Southwesterly low and mid level flow will develop through the day on
Wednesday as the ridge shifts off to the east and some mid level
short wave energy lifts up through the mid Mississippi Valley. This
will lead to a gradual increase in moisture Wednesday into Thursday
with highs mainly in the mid 80s both days. The best forcing through
the day on Wednesday and even into Wednesday night looks like it
will stay off to our northwest. Will therefore keep Wednesday dry
and just allow for some lower end pops to work in from the northwest
Wednesday night. A better chance for showers and Thunderstorms will
then develop Thursday into Thursday night as a cold front pushes
southeast across the area.

High pressure and a drier airmass will build back into the area
behind the front for Friday and Saturday. Highs for Friday and
Saturday will be in the upper 70s to lower 80s.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Flight conditions are being affected by moisture and forcing
ahead of a cold front now entering Illinois. Showers and a few
thunderstorms are developing in the marginally to moderately
unstable airmass this afternoon and will continue this evening.
All sites will see thunderstorms with CB in the vicinity. Kept
showers with MVFR conditions in tempo groups due to expected
isolated nature of thunderstorms. Look for convection to die down
quickly this evening with the setting sun.

Frontal passage overnight will need to monitored for outlier
convective development. Otherwise expect MVFR ceilings and a wind
direction shift from south to west. Wind speeds averaging 10
knots should prevent FG formation. VFR is forecast to arrive with
high pressure and less humid air around 14z Sunday.

OUTLOOK...No significant weather is expected.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Haines
NEAR TERM...Haines
SHORT TERM...Haines
LONG TERM...JGL
AVIATION...Coniglio
Hazardous weather outlook, Aug 20, 3:11 PM EDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
311 PM EDT SAT AUG 20 2016

INZ050-058-059-066-073>075-080-KYZ089>093-OHZ026-034-035-042>044-
051>053-060>062-070-071-077-211915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-HARDIN-MERCER-
AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-
GREENE-BUTLER-WARREN-HAMILTON-
311 PM EDT SAT AUG 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...SOUTHWEST OHIO
AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF A COLD
FRONT TODAY AND TONIGHT. ALTHOUGH WIDESPREAD SEVERE WEATHER IS
NOT ANTICIPATED, A FEW THUNDERSTORMS MAY BE STRONG TO SEVERE THIS
AFTERNOON INTO THIS EVENING...WITH DAMAGING WINDS BEING THE
PRIMARY SEVERE WEATHER THREAT. IN ADDITION...THUNDERSTORMS MAY
CONTAIN HEAVY RAIN WHICH MAY RESULT IN LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ094>100-OHZ045-046-054>056-063>065-072>074-078>082-088-211915-
OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-UNION OH-DELAWARE-
MADISON-FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON-
ROSS-HOCKING-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
311 PM EDT SAT AUG 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 20, 6:32 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
632 PM EDT SAT AUG 20 2016

OHZ042-043-051-202300-
MIAMI OH-DARKE OH-SHELBY OH-
632 PM EDT SAT AUG 20 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MIAMI...
NORTHEASTERN DARKE AND SHELBY COUNTIES UNTIL 700 PM EDT...

AT 632 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
VERSAILLES...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
SIDNEY...VERSAILLES...NEWPORT...ANNA...FORT LORAMIE...BOTKINS...
HARDIN...WEBSTER...RUSSIA...GETTYSBURG...PORT JEFFERSON...OSGOOD...
YORKSHIRE...HORATIO...HOUSTON...LAKE LORAMIE STATE PARK...POLO...
NEWBERN...BLOOMER AND WILLOWDELL.

THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 88 AND 103.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4029 8404 4012 8450 4031 8459 4036 8445
      4036 8443 4038 8438 4038 8434 4039 8434
      4046 8414
TIME...MOT...LOC 2232Z 251DEG 32KT 4021 8446

AR
Local storm report, Aug 20, 6:47 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
647 PM EDT SAT AUG 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     TORNADO          2 W COVINGTON           40.12N 84.39W
08/20/2016                   MIAMI              OH   TRAINED SPOTTER

            TRAINED SPOTTER AT THE DARKE COUNTY FAIR CALLED TO REPORT
            A TORNADO ON THE GROUND LOOKING EAST FROM GREENVILLE,
            OHIO.

&&

JGIBSON
Special weather statement, Aug 20, 6:48 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
648 PM EDT SAT AUG 20 2016

OHZ035-043-044-202315-
LOGAN OH-AUGLAIZE OH-SHELBY OH-
648 PM EDT SAT AUG 20 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LOGAN...
NORTHEASTERN AUGLAIZE AND NORTHEASTERN SHELBY COUNTIES UNTIL 715 PM
EDT...

AT 648 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BOTKINS...
MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
WAPAKONETA...FORT SHAWNEE...CRIDERSVILLE...JACKSON CENTER...
RUSSELLS POINT...BOTKINS...LAKEVIEW...NEW KNOXVILLE...WAYNESFIELD...
MOULTON...BUCKLAND...UNIOPOLIS...KETTLERSVILLE...NEW HAMPSHIRE...
FRYBURG AND ST.
JOHNS.

THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 102 AND 118.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4068 8422 4066 8422 4066 8411 4064 8411
      4064 8391 4047 8389 4040 8430 4068 8432
TIME...MOT...LOC 2248Z 247DEG 25KT 4051 8424
Local storm report, Aug 20, 6:58 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
658 PM EDT SAT AUG 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     FUNNEL CLOUD     5 W ASHLEY              40.40N 83.05W
08/20/2016                   DELAWARE           OH   TRAINED SPOTTER

            MULTIPLE REPORTS OF FUNNEL CLOUDS NEAR DELAWARE LAKE
            OHIO.

&&

JGIBSON
Local storm report, Aug 20, 7:02 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
702 PM EDT SAT AUG 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     TSTM WND DMG     4 N DELAWARE            40.36N 83.07W
08/20/2016                   DELAWARE           OH   FIRE DEPT/RESCUE

            NUMEROUS TREES DOWN. NO STRUCTURAL DAMAGE TO HOMES.

&&

JGIBSON
Local storm report, Aug 20, 7:50 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
750 PM EDT SAT AUG 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     TSTM WND DMG     5 SW BRADFORD           40.07N 84.49W
08/20/2016                   DARKE              OH   EMERGENCY MNGR

            POSSIBLE TORNADO AT GETTYSBURG-PITSBURG ROAD. PHOTOS
            DEPICT LARGE TRUCK OVERTURNED AND A VERY LARGE TREE
            UPROOTED. TIME ESTIMATED BASED ON RADAR.

&&

JGIBSON

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 9:06 PM EDTSpecial Weather StatementILNChampaign24 min
Aug 20, 9:14 PM EDTTornado WarningILNChampaign, Madison, Union31 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.